Bibtex de la publication

@Article{ V.2013.1,
author = {V. De Hoop, Maarten and Uhlmann, Gunther and Vasy, Andras and Wendt, Herwig},
title = "{Multiscale discrete approximations of Fourier integral operators associated with canonical transformations and caustics}",
journal = {SIAM Multiscale Modeling and Simulation},
publisher = {Society for Industrial and Applied Mathematics (SIAM)},
address = {http://www.siam.org/},
year = {2013},
month = {novembre},
volume = {11},
number = {2},
pages = {566--585},
language = {anglais},
URL = {http://oatao.univ-toulouse.fr/12604/}
}